I had never had low platelets and started taking Lipitor 1 month ago know
my platelets are 104.
19 Apr 2012
Yes, Lipitor can cause low platelets.
Hematologic side effects including hemolytic anemia, thrombocytopenia, and leukopenia have occurred with HMG-CoA reductase inhibitors. These effects may be manifestations of a hypersensitivity reaction.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Lipitor for several months and frequent urination and lower back weakness and some pain started. I do not take any other drugs. I stopped ...
1 answer • 11 Dec 2009
... cure are accessible for a 10 yr ols girl
1 answer • 17 Jul 2010
The doctor prescribed me to take Lipitor 40mg daily, because my cholesterol is High. My HDL is high?
... but LDL is normal. Is it right to take Lipitor? As what I had read, its stated in your column that Lipitor will increase your HDL and will lower ...
1 answer • 27 Jun 2012
I am talking Nifedipine 20mg 1 tablet daily for last one year. Platelet count has dropped from 181 to 115. Please advise if Nifedipine causes reduced ...
1 answer • 26 Nov 2013
NDC#?, Manufacturer?, Lot# & Expiration Date? for Lipitor
1 answer • 29 Aug 2014